×

zbMATH — the first resource for mathematics

Solution of nonhomogeneous problems of heat transfer theory by fractional differentiation. (English. Russian original) Zbl 0323.76067
J. Appl. Math. Mech. 38, 877-879 (1974); translation from Prikl. Mat. Mekh. 38, 929-931 (1974).
MSC:
76R05 Forced convection
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Babenko, Iu.I., The use of fractional derivative in problems of the theory of heat transfer, (), (in Russian)
[2] Letnikov, A.V., Investigations related to the theory of integrals of the form \(∫ax(x−u)\^{}\{p−1\} ƒ (u)du\)., Mathematical collection, Vol. 7, (1874), (Book in Russian)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.